# SDR DL757101123

- Difficulty date: September 23, 2007
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 56,208 hours, 25,940 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N345021
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SKIN CTR T/R MOUNT, FWD EQUALIZATION ROD CUTOUT REPAIR IAW ERA 464134-14, C/W ERA 464134-14.
